# SDR AALA202506186015

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 86,621 hours, 36,011 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Condition: Loose
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RED UNLK ON LEFT MAIN LDG GEAR ON THE INSTRUMENT PANEL. L/G SYSDISAGREE ON ECAM. WHEEL PAGE SHOWS ONE GREEN AND ONE RED TRIANGLE FOR THE LEFT MAIN. RECYCLED IN AIR SEVERAL TIMES WITH NO SUCCESS. INFO: L/G DOORS ON LEFT MAIN WOULD SOMETIMES NOT COME UP. INTERMITTENT WHEEL N/W STRG FAULT AS WELL. FOUND L/H MLG DOWN LOCK SENSOR TARGET BOLT MISSING AND TARGET HANGING LOOSE (15GA). MAINTENANCE REPLACED L/H MLG DOWN LOCK SENSOR TARGET SCREWS AND SAFETIED IAW AMM 32-31-73.
